# SDR HEEA064758

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 063100700
- Condition: Malfuncitoned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO TRANSMITS AS SOON AS THE SYSTEM IS TURNED ON.
